# SDR UPS99830962

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE CENTER WING REAR SPAR LOWER CHORD WAS CRACKED AT XCW 0 TO XCW 2.5.  STOP DRILLED CRACKS AND REPAIRED THE SPAR CHORD IAW DH SK718-583.
